# SDR USAAF99018

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11293
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ALB - FLT 701 - WHILE CLIMBING THROUGH 2000 FEET, A FLIGHT ATTENDANT INFORMED THE FLIGHT CREW OF A BURNING ODOR IN THE CABIN AROUND LEFT ROW 17.  THE CREW DECLRED AN EMERGENCY AND ELECTED TO DIVERT THE FLIGHT TO ALB.  ON APPROACH TO ALB, THE DOOR DISSIPATED.  THE FLIGHT LANDED AT ALB WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIR CONDITIONING PACKS, THE RECIRCULATION FANS AND THE OVERHEAD PANEL.  ALL SYSTEMS OPERATED NORMALLY.  NO SYSTEM DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
